... in sex, which I should note is very unusual for me. Is it normal to get side effects after having it for 2 years?
It's not a typical response and doctors will likely assume an alternative cause for your symptoms. That being the case, your Mirena could be affecting you differently now. You could check this by having it removed by your doctor, it's also a good idea to get your doctor's insight as to what is causing your symptoms.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2013 • 2 answers
Posted 22 Sep 2014 • 1 answer
I have had my Mirena IUD for roughly 3 1/2-4 years. Within the last month, sex has become painful, I
Posted 9 Nov 2015 • 0 answers
Posted 24 Nov 2017 • 0 answers
I've had the Mirena IUD that is suppose to be only for 5 years but I've had it now for 5 1/2 yrs now
Posted 9 Jan 2018 • 0 answers